# SDR 95ZZZX1663

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47534
- System (JASC): 2150 · Cabin Cooling System
- Part: Pack Unit
- Condition: Malfunction
- Location: Lt A/C
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ATL/DFW - FLT 231 - RETURNED TO ATL DUE TO RT AND LT AIR CONDITIONING PACKS AIRFLOW WENT TO ZERO.  RESET CIRCUIT BREAKER FOR GROUND COOLING FAN FOR RT AIR CONDITION PACK.  ON LT AIR CONDITION PACK, FOUND DUCT TEMP INDICATOR STUCK AND PACK THERMAL TRIPPED.  PACK COOLED AND RE-STARTED INBOUND TO ATL.  GROUND CHECK OKAY.
